Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 9, NWS Lake Charles, LA

February 11, 20134 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 11, 2013, 1:20 PM CST for 4 parishes in Louisiana. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2013, 1:20 PM CST (19:20 UTC)
Expired
Feb 11, 2013, 2:15 PM CST
In force
55 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Allen Parish, LA, Beauregard Parish, LA, Rapides Parish, LA, Vernon Parish, LA

What was reported inside it

TimeReportWhereRemark
Feb 11, 1:30 PM CSTHAIL 0.251 S De Ridder, LAPUBLIC REPORTS PEA SIZE HAIL JUST SOUTH OF DERIDDER VIA FACEBOOK.
Feb 11, 1:30 PM CSTHAIL 0.5De Ridder, LADERIDDER POLICE REPORT MARBLE SIZE HAIL THAT FELL FOR 3-5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WUUS54 KLCH 111920
SVRLCH
LAC003-011-079-115-112015-
/O.NEW.KLCH.SV.W.0009.130211T1920Z-130211T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
120 PM CST MON FEB 11 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  NORTHERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...OAKDALE...MITTIE...ELIZABETH...
  NORTHEASTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...SUGARTOWN...DE RIDDER...
  SOUTHERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
  THIS INCLUDES...ROSEPINE...PITKIN...

* UNTIL 215 PM CST

* AT 120 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...7 MILES SOUTHWEST OF DE
  RIDDER...MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DE RIDDER...TULLA AND ROSEPINE BY 125 PM CST...
  SUGARTOWN...GRANT...CRAVENS AND FULLERTON BY 145 PM CST...
  PITKIN AND MITTIE BY 150 PM CST...
  ELIZABETH BY 200 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3071 9260 3069 9347 3093 9349 3114 9265
TIME...MOT...LOC 1920Z 260DEG 45KT 3080 9334

$$

24
2 follow-up statements
067 
WWUS54 KLCH 111950
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
150 PM CST MON FEB 11 2013

LAC003-011-079-115-112015-
/O.CON.KLCH.SV.W.0009.000000T0000Z-130211T2015Z/
RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA-
150 PM CST MON FEB 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST
FOR SOUTHEASTERN VERNON...NORTHERN ALLEN...NORTHEASTERN BEAUREGARD
AND SOUTHWESTERN RAPIDES PARISHES...

AT 144 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SUGARTOWN..MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELIZABETH BY 200 PM CST...
  OAKDALE AND 7 MILES SOUTH OF UNION HILL BY 205 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

LAT...LON 3071 9260 3070 9312 3102 9314 3114 9265
TIME...MOT...LOC 1950Z 260DEG 45KT 3086 9291

$$

24
578 
WWUS54 KLCH 111959
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
159 PM CST MON FEB 11 2013

LAC003-011-079-115-112007-
/O.CAN.KLCH.SV.W.0009.000000T0000Z-130211T2015Z/
RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA-
159 PM CST MON FEB 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERNON...NORTHERN
ALLEN...NORTHEASTERN BEAUREGARD AND SOUTHWESTERN RAPIDES PARISHES IS
CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE WARNING 
IS CANCELLED. 

LAT...LON 3071 9260 3070 9312 3102 9314 3114 9265
TIME...MOT...LOC 1957Z 260DEG 45KT 3087 9281

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 12:01 PM CST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 11, 12:01 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1201 PM CST MON FEB 11 2013

.DISCUSSION...
11/18Z TAF ISSUANCE.

&&

.AVIATION...
SFC FRONT STALLING OVER THE NEARSHORE WATERS...WITH MOISTURE AND
LIFT NORTH OF THE BOUNDARY PROVIDING FOR SCT SHRA/TSRA ACRS THE
AREA. CONDITIONS REMAIN GENERALLY VFR AT AIRPORTS THIS AFTN...WITH
OVC CIGS 3000-4000 FT AND SCT LOWER CLOUDS BETWEEN 800-1200 FT.
CARRIED VCSH AT SRN TAF SITES FOR THIS AFTN...WITH VCTS AT AEX
AS WIDELY SCT ELEVATED TS CONTINUE TO MOVE NE INTO CNTL LA. VFR
CIGS WILL GRADUALLY TRANSITION TO LOW MVFR/HIGH IFR BY EVENING
ALONG WITH SOME POSSIBLE MVFR VISBY RESTRICTIONS IN FOG TONIGHT.
NELY WINDS 10-15 KT WITH OCCASIONAL GUSTS TO 25 KT POSSIBLE THIS
AFTN...WITH GUSTS DIMINISHING THIS EVENING. SFC LOW PRESSURE
EXPECTED TO DEVELOP ALONG THE STALLED GULF BOUNDARY TUE
MORNING...WITH WINDS BECOMING MORE ELY IN RESPONSE AND KEEPING THE
POSSIBILITY OF SHOWERS OR MAYBE A FEW THUNDERSTORMS OVER THE AREA. 24

&&

.PREV DISCUSSION... /ISSUED 1105 AM CST MON FEB 11 2013/

UPDATE...MAIN ISSUE FOR THIS UPDATE WILL BE POPS. SURFACE FRONT
IS NEARLY STATIONARY OVER THE NEARSHORE WATERS. RAIN AND ELEVATED
CONVECTION NORTH OF I10 CORRIDOR THIS MORNING WILL CONTINUE TO SHIFT
EAST.  WATER VAPOR SHOWS TAIL END OF MOISTURE PLUME BEGINNING TO
ENTER SOUTHEAST TEXAS SO WILL TREND WITH LOWER POPS THIS AFTERNOON.
WILL LOWER TEMPERATURES A CATEGORY AS WELL.

MARINE...SCA WAS ISSUED THROUGH MOST OF TONIGHT FOR WESTERN COASTAL
WATERS.  AP

PREV DISCUSSION... /ISSUED 704 AM CST MON FEB 11 2013/

DISCUSSION...
BASED ON LATEST RADAR TRENDS...TWEAKED POPS FOR TODAY.

PREV DISCUSSION... /ISSUED 530 AM CST MON FEB 11 2013/

AVIATION UPDATE...REGARDING 12Z TAF ISSUANCE. SHOWERS AND A FEW
THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS MORNING...THEN
TRENDING TO STRATOFORM RAINS NORTH OF A COLD FRONT ADNVANCING DEEPER
INTO THE GULF WATERS. MVFR CEILINGS WILL PREVAIL THROUGH
TODAY...LOWERING INTO IFR OVERNIGHT.

MARCOTTE

PREV DISCUSSION... /ISSUED 340 AM CST MON FEB 11 2013/

DISCUSSION...
SINCE MIDNIGHT...A LARGE AREA OF RAIN/SHOWERS WITH ISOLATED
THUNDER HAS BEEN DEVELOPING ACROSS THE REGION...IN RESPONSE TO
STRONG LIFT ALONG A STALLED OUT COLD FRONT ACROSS LOUISIANA. AS A
SERIES OF SHORTWAVES MOVES ACROSS THE AREA...WE WILL BE CARRYING
HIGH POPS FOR THE NEXT 24-36 HOURS BEFORE THE FRONT FINALLY PUSHES
ITS WAY EAST TUESDAY NIGHT INTO WEDNESDAY. AT THIS POINT...DO NOT
ANTICIPATE ANY OF THIS ACTIVITY TO BECOME SEVERE THUNDERSTORMS.

HIGH PRESSURE WILL BE THE DOMINATING WEATHER FEATURE THE REMAINDER
OF THE WEEK...SO DRY WEATHER SHOULD BE ON TAP WEDNESDAY THROUGH
THE WEEKEND.

TEMPERATURE-WISE...SEASONABLE READINGS ARE IN STORE FOR THE
HIGHS...WHILE LOWS WILL BE A LITTLE COOLER THAN NORMAL WEDNESDAY
MORNING THROUGH SUNDAY MORNING. 15

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  61  51  63  48 /  90  50  80  20
KBPT  62  52  64  49 /  90  50  60  20
KAEX  59  49  60  45 / 100  70  80  20
KLFT  62  53  67  51 /  90  70  80  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     OUT 20 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 4 AM CST TUESDAY FOR COASTAL WATERS
     FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-WATERS
     FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Feb 11, 3:54 AM CST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 AM CST MON FEB 11 2013

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-121200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
354 AM CST MON FEB 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT
ACROSS THE REGION...IN RESPONSE TO A STALLED OUT COLD FRONT.
HOWEVER...THE SEVERE WEATHER THREAT IS VERY LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED ON TUESDAY BEFORE
ENDING TUESDAY NIGHT AS A COLD FRONT FINALLY MOVES EAST OF OUR
REGION. DRY CONDITIONS WILL PREVAIL WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Feb 11, 10:29 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1029 AM CST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             VILLAGE MILLS           30.49N 94.40W
02/11/2013  E1.00 INCH       HARDIN             TX   PUBLIC

            USER ON SOCIAL MEDIA SEND A PICTURE SHOWING HAIL ON THE
            GROUND RANGING FROM PEA TO QUARTER SIZE

&&

RDEAL
Local storm report, Feb 11, 11:05 AM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1105 AM CST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     HAIL             2 E WARREN              30.61N 94.37W
02/11/2013  E1.00 INCH       TYLER              TX   BROADCAST MEDIA

            KBMT RELAYED A REPORT OF 1 INCH HAIL JUST EAST OF WARREN
            TX

&&

RDEAL
Local storm report, Feb 11, 11:19 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1119 AM CST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     HAIL             3 E JASPER              30.92N 93.94W
02/11/2013  E1.00 INCH       JASPER             TX   LAW ENFORCEMENT

            JASPER POLICE SENT A PICTURE OF HAIL RANGING IN SIZE FROM
            PENNY SIZED TO QUARTER SIZED HAIL

&&

RDEAL
Local storm report, Feb 11, 11:47 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 AM CST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             VILLAGE MILLS           30.49N 94.40W
02/11/2013  E1.00 INCH       HARDIN             TX   PUBLIC

            USER ON SOCIAL MEDIA SEND A PICTURE SHOWING HAIL ON THE
            GROUND RANGING FROM PEA TO QUARTER SIZE

1001 AM     HAIL             WILDWOOD                30.52N 94.44W
02/11/2013  E1.00 INCH       HARDIN             TX   PUBLIC

            CAR DAMAGE AND PROPERTY DAMAGE WITH QUARTER TO NICKEL
            SIZED HAIL PER HAM RADIO OPERATOR

1011 AM     HAIL             2 E WARREN              30.61N 94.37W
02/11/2013  E1.00 INCH       TYLER              TX   BROADCAST MEDIA

            KBMT RELAYED A REPORT OF 1 INCH HAIL JUST EAST OF WARREN
            TX

1020 AM     HAIL             10 WSW SPURGER          30.64N 94.33W
02/11/2013  E1.00 INCH       TYLER              TX   LAW ENFORCEMENT

            TYLER COUNTY SHERIFF REPORTS QUARTER SIZED HAIL 10 MILES
            WSW OF SPURGER ON FARM TO MARKET 1013

1043 AM     HAIL             3 E JASPER              30.92N 93.94W
02/11/2013  E1.00 INCH       JASPER             TX   LAW ENFORCEMENT

            JASPER POLICE SENT A PICTURE OF HAIL RANGING IN SIZE FROM
            PENNY SIZED TO QUARTER SIZED HAIL

&&

RDEAL
Special weather statement, Feb 11, 12:28 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1228 PM CST MON FEB 11 2013

LAZ028-029-031>033-111915-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-ALLEN LA-AVOYELLES LA-
1228 PM CST MON FEB 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...
EVANGELINE...ALLEN AND AVOYELLES PARISHES UNTIL 115 PM CST...

AT 1224 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF OAKDALE...MOVING EAST AT 55
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  TURKEY CREEK BY 1235 PM...
  BAYOU CHICOT BY 1240 PM...
  CHENEYVILLE BY 1245 PM...
  ECHO BY 1250 PM...
  BUNKIE BY 1255 PM...
  EVERGREEN...COTTONPORT...MORROW AND HESSMER BY 100 PM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3124 9180 3085 9182 3077 9266 3099 9274
      3125 9181

24
Local storm report, Feb 11, 1:00 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 PM CST MON FEB 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HAIL             OAKDALE                 30.82N 92.66W
02/11/2013  E0.25 INCH       ALLEN              LA   LAW ENFORCEMENT

            OAKDALE POLICE DEPARTMENT REPORTS PEA SIZE HAIL

1238 PM     HAIL             TURKEY CREEK            30.87N 92.42W
02/11/2013  E0.25 INCH       EVANGELINE         LA   LAW ENFORCEMENT

            TURKEY CREEK POLICE REPORT PEA SIZE HAIL NEAR TURKEY
            CREEK

1255 PM     HAIL             BUNKIE                  30.95N 92.19W
02/11/2013  E0.25 INCH       AVOYELLES          LA   PUBLIC

            PUBLIC REPORTS PEA SIZE HAIL FELL IN BUNKIE FOR APPROX 5
            MINUTES.

&&

DJONES

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 9:36 AM CSTSmall Craft AdvisoryLCH18 hr
Feb 11, 10:35 AM CSTSevere Thunderstorm WarningLCHVernon40 min
Feb 11, 12:28 PM CSTSpecial Weather StatementLCHAvoyelles47 min
Feb 11, 12:36 PM CSTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides54 min
Feb 11, 2:18 PM CSTSpecial Weather StatementLCHAvoyelles57 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.